# SDR DALA2019102706184

- Difficulty date: October 26, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 71,900 hours, 52,250 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Static Port
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SDR REPORTED DUE TO DECLARED EMERGENCY PER MCC REPORT. AFTER TAKEOFF, AIRSPEED ERRATIC. DISCONNECTED AUTOPILOT + AUTOTHROTTLES. RECEIVED VECTORS FROM ATL. CONFIRMED ALTITUDE AND HEADING ACCURACY FROM ATL. CONFIRMED GROUND SPEED READOUT C/W PITOT/STATIC SYS LK CK OF CAPT AND F/O SYS LK CK GD ACCURACY OF A/S AND ALT WITHIN TOLERANCE ALL PER MD88 AMM 34-11. FOUND STBY IND SLOW TO RESPOND FOUND QUICK DISCONNECT FOR STATIC LINE AT STBY IND LOOSE. REMOVED + REPLACED FLEX STATIC LINE TO INDICATOR AND CONNECTOR TO INDICATOR REF MD88 AMM 34-13. REMOVED + REPLACED STANDBY ALTIMETER/AIRSPEED IND. REF MD88 AMM 34-13. FOUND RIGHT SIDE ALTERNATE STATIC PORT TUBE LEAKING. REMOVED AND REPLACED RIGHT SIDE ALTERNATE STATIC PORT PER MD88 AMM 34-11. NEEDS LEAK CHECKED. LK CK OF R/H ALT STATIC PORT GD PER MD88 AMM 34-11 FOUND 1ST + 2ND LINE FROM R/H STATIC PORT LEAKING AT B-NUTS OF UNION RPLD BOTH LINES AND UNION STBY IND LK CK GD AND ACCURATE PER MD88 AMM 34- 11 REQS CLAMPING OF LWR LINE AND B/B CLOSE UP. CLAMP UP + B/B CLOSE UP C/W. INDICATOR, STAN OFF 88-3411-9-0001 00344 ON 88-3411-9-0001 00774. (LP6640896)
